# SDR CALA2022071501774

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED FR16 AND Y 1292  IN PASSENGER CABIN REMOVED AND REPLACED SEAT TRACK Y 1292 LOCATED BTW FR 12 TO FR USED: ELECTRONIC CALIPER P/N: 500-196-30 ,S/N:A21033544 ,DUE 24 IN PASSENGER CABIN IAW A320 SRM 51-72-11-911-001, DATE: OCT 09 2022,DEPTH GAGES P/N:20915A22 ,S/N: 003591 A320 SRM 51-42-11/001,DWG D53110900, DWG D53112812, ,DUE DATE: MAY 30 2023 DWG D53110984 AND DWG         D53926608. TOOL
